# SDR 96ZZZX4079

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5837P
- Make and model: Piper PA-24-250
- Aircraft serial: 24918
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Stud
- Part number: 2082900
- Condition: Cracked
- Location: Mlg Side Brace
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR SIDE BRACE STUD LEFT SIDE, CRACK AT RADIUS OF HEAD.  PART TIME UNKNOWN.  AD 95-20-7 N/R.
